Do Not Take The Drug During The Afternoon Dose In TB Patients T?
Good afternoon, I want to ask a question, the TB medicine is given in the morning, afternoon and evening, so I did not eat at noon, the pyrazinamide and rifabiotics have run out but I haven’t checked because there is no time off, and I don’t If you take pyrazinamide 4 times in a row during the day, will you repeat the medication again?
Hello, Noni, thanks for asking HealthReplies.com.
Treatment of tuberculosis does require a high commitment and patience for the sufferer. Because, if the drug is not taken regularly, it can increase the risk of resistance or immunity to the germs that exist in the body, thus making the effect of the drug less effective in killing germs. We recommend taking the drug at the same time to maximize the performance of the drug.
If you do not take 1x dose, then just continue the treatment according to the schedule. However, if it has been 4 times in a row, you should immediately take your medicine and consult a doctor. The doctor will examine you physically and for signs of TB, and then it will depend on your doctor's decision. If you do not take medication for 2 consecutive months, then you will be included in the category of withdrawal, and a series of further tests will be carried out to determine the treatment.
The following are articles about tb , pyrazinamide, and rifampicin, please read for complete information.
That's it, I hope it's useful.
Regards, dr. Sarah Rizqia.